Hi all, thank you for letting me become part of this amazing community.  Its amazing to be able to see the compasion and the shear will for everyone to come together and help each other out in difficult times.  I had the 3 part j-pouch surgery that ended up getting 5 surgeries. I had a hard time throughout all surgeries from obstructions and absessts. But after about 3 months i was feeling a lot better. Fastforward 4 years and out of no where boold, lots of blood within a night and half a day i was becoming close to needing blood. I didnt hurt myself, do anything different than i always have since the surgeries. I wasnt very bright blood like i used to get from my UC.  Has anyone had this happen. Now I'm on steriods after my fun hospital visit where the doctor wasnt really listening, but im having cronic stomach pains in the lower left side, very very very frequent bathroom visits and about half as much blood since the steriods. Also had a ct done and there wasnt any inflamation. Its like out of no where it hit. If anyone can give me a glimpse of anything I'd greatly appreciate it.

With much appreciation,

Nick

Original Post

Yeah the steriods are coming from the hospital doctor that i saw. Its a 5 day regime that i only have 3 pills left granted the blood is less but the pain is unbearable. I just got a appointment tomorrow, i had to switch GI's because my first GI had horible bedside manner and would never listen to me and he almost killed me because of it.  I did have a ct scan and they didn't  see any inflamation but i dont think they where checking everything that they should. For the amount of blood i was loseing i would have called a specialist right away if i where the doctor. Have either of you ever heard of this. Im starting to be convinced thatvit is crones and not UN.

Thank you so much for your responses i have been scared to death because it feels like all the problems i had during surgery are coming back. Its overwhelming. 

There are so many things this could be, including Crohn's. Hopefully your new doc will be a better fit for you. I hate it when docs don't listen and try to make you think you are dreaming or something when you have real symptoms. A five day course of steroids won't hurt you, but certainly won't get to the bottom of things.

Jan

I heard the doctor i am seeing is pretty good so hopefully he is one of the doctors that will actually listen to me.  Yeah the steriods didnt change the pain but did help with the bleeding a lot. My last bathroom visit was actually had significantly less blood but i still have this horrible pain in my stomach like someone left a knife in me. If i twist or get up out of bed its like a sharp tearing pain.

So im getting a endo and colon scope tomorrow, my new GI believes i have pouchitis or a ulcer in my stomach from the ibuprofen ive been taking for back pain. But she wants to make sure before giving me meds. She actually listened to what i said!  I had a picture of the blood that came out and i was gonna show her but she told me that she believed me and that she was going to take good care of me! The relief I had after she told me that was what i needed. If anyone is in hampton virginia or in the area i highly recommend Dr. Robin L. Corbett.  She is amazing.

Scheduling you for a gastroscopy and pouchoscopy should have been the first thing your previous doctor was supposed to do, at least this is what most doctors would do in my country unless the patient was critically ill and couldn't  handle the endoscopic examination.

Anyways, I am happy to hear that you are on the right path now ��

Oh my gosh! I didn't know you were taking ibuprofen! Your doctor should have suspected that as the most likely culprit right away, rather than throwing steroids at it. Hopefully, that is the case and withdrawing the NSAIDs will reverse the damage. Of course, even if there is pouchitis or ulcers, you can't know if they are due to the NSAIDs or IBD.

Jan

Alright so i have a appointment with a sergeon to open up my jpouch and cuff because the firat surgeon made it too small. Now witb the meds that the gasrto gave me im not having diarrhea anymore but because the exits are so small now im constantly bloatedwith a constant dull pain and it is extremely painful to use the restroom. So i have a appointment in just over a week for my consultation and finally get this over with. Sorry for such a late response. Ive been running all over and have finally had the time to site down and let yall know whats going on. I hope all of you are doing well and have a great day.

Nick, I hope the surgeon is taking about a stricture (as Marie asked). Strictures are a bit like a rubber band around the tube (intestine), constricting it. Strictures can be dilated, cut, or removed completely. If you get to know what's going on in more detail, you'll be better equipped after the procedure. Even if you develop another stricture they can often be kept open enough by regular dilations, which many folks do at home. 

Good description Scott. In my case the stricture kept forming and even dilation under anesthesia didn't work. The cuffitis kept causing them. Balloon dilated one week during a j-pouch scope and the next week it was taken care of by the anesthesia route. It was back in a few weeks. That was not the normal outcome. I was fully prepared to self dilate.....wasn't going to work. They took care of one further up in the j-pouch with a balloon dilation during a scope and that one remained open. 

There are several ways of taking care of them.

Hi everyone sorry i havent responded just been hurting really bad and have been trying things to keep my mind off it.  I go in for scope again tomorrow. I dont believe he thinks im in pain, i believe he thinks im a drug seeker so  im screwed either way. But hopefully he can see whats going on and understand why i hurt. I just dont understand why this all happened but we should get down to it tomorrow morning. Thank you all for the support you all have shown me. Finally people that understand all this. Thanks again and ill try to let you all know whats what tomorrow morning. Hope you all sleep well.

So i hurt before the scope now after tge scope i hurt evwn worse. I get told im not getting a bote for work or any thing to help with the pain. I was crying in pain after the scope an .  Its like they dont care. I just dont wanna hurt anymore. I just want to end it all. I cant stand the pain anymore. I still have to wait two weeks till i get the results back. Idk if i can wait that long. I just wanna give up, i cant take it anymore 

An you get into an urgent care Office? You just had a procedure that left you in pain! I use to have a prescription for 800 mg ibuprofen- before it was approved for OTC at 200 mg. I have taken up to 800 mg when in bad pain. I know it is an NSAID but even the Mayo Clinic gave me ibuorofen after my surgeries. If an emergency........ you might want to look it up.  Also Tylenol was given to me with ibuprofen, alternating. It helped a lot. You just need to not go over the max Tylenol or it is bad for your liver. 

Please hold on.

 

Add Reply

Likes (0)
Post
Copyright © 2019 The J-Pouch Group. All rights reserved.
×
×
×
×